MathSciNet Relay Station
MathSciNet bibliographic data
MR622618 (82m:58015) 58E05 (47H15)
Chang, Kung Ching Solutions of asymptotically linear operator equations via Morse theory. Comm. Pure Appl. Math. 34 (1981), no. 5, 693–712.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement